# SDR REXA201100103

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,581 hours, 15,330 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2659
- Condition: Inoperative
- Location: Te Flap
- Part time: 11,702 hours, 10,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS FLAPS FAIL AT 0 DEGREES WHEN SELECTED DOWN.  EMERGENCY WAS DECLARED AND THE LANDING WAS UNEVENTFUL.  UPON ARRIVAL, MAINTENANCE TROUBLESHOT PER BOMBD FIM REV 39 IAW AD 2009-06-12 PARAGRAPH H6I USING FIM REV 39 PER AMOC DATED MAR 27, 2009 TR 27-012 PER AMOC DATED DEC 18, 2009 & PA 27-052G.  MX REPLACED THE LT BPSU IAW AMM 27-51-10.
